# SDR UIEA2021031000513

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 104,557 hours, 20,290 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: 941241
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG STARTER EICAS ILLUMINATES AND EXTINGUISHES DURING  R ENG START. NORMAL DUCT PRESSURE OBSERVED( REMOVED AND REPLACED ENGINE (RH) START VALVE IAW AMM 80-11-02. DRY MOTOR CHECK GOOD PER AMM 71-00-00-712-168-H03.  )
